# SDR ASAA2015091513472

- Difficulty date: September 15, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL REAR SPAR CENTER SECTION BETWEEN RBL-24.98-RBL-45.64 CRACKED. ACFT GROUNDED. ACCOMPLISHED VERTICAL PRESSURE DECK WEB REPAIR 3, ALTERNATIVE 1 IAW SRM 57-10-10-2R-3, THIS IS A CATEGORY B REPAIR WITH AN INITIAL INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, METHOD OF INSPECTION HFEC WITH INSPECTION INTERVAL OF 36,000 FLIGHT CYCLES, REMOVED DOT.
